Comptes Rendus
Équations aux dérivées partielles
Existence de deux solutions du type front progressif pour un modèle de combustion avec pertes de chaleur
[Existence of two travelling wave solutions for a combustion model with heat losses]
Comptes Rendus. Mathématique, Volume 340 (2005) no. 7, pp. 493-497.

This Note deals with the existence of planar flames, in the case of a single-step chemical reaction with volumetric heat losses. We prove the existence of two distinct solutions, for small values of the heat loss rate parameter. We also give upper bounds for the flame speed and for the heat loss rate parameter.

Cette Note a pour objet l'étude de l'existence de flammes planes dans le cas d'une chimie simple, mais avec pertes de chaleur intervenant sous forme volumétrique. Nous prouvons l'existence de deux solutions distinctes pour des petites valeurs du paramètre de pertes et donnons des bornes pour le terme de pertes ainsi que pour la vitesse de réaction.

Received:
Published online:
DOI: 10.1016/j.crma.2005.02.023
Lionel Roques 1

1 Université Aix-Marseille III, LATP, avenue Esc. Normandie-Niemen, 13397 Marseille cedex 20, France
@article{CRMATH_2005__340_7_493_0,
     author = {Lionel Roques},
     title = {Existence de deux solutions du type front progressif pour un mod\`ele de combustion avec pertes de chaleur},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {493--497},
     publisher = {Elsevier},
     volume = {340},
     number = {7},
     year = {2005},
     doi = {10.1016/j.crma.2005.02.023},
     language = {fr},
}
TY  - JOUR
AU  - Lionel Roques
TI  - Existence de deux solutions du type front progressif pour un modèle de combustion avec pertes de chaleur
JO  - Comptes Rendus. Mathématique
PY  - 2005
SP  - 493
EP  - 497
VL  - 340
IS  - 7
PB  - Elsevier
DO  - 10.1016/j.crma.2005.02.023
LA  - fr
ID  - CRMATH_2005__340_7_493_0
ER  - 
%0 Journal Article
%A Lionel Roques
%T Existence de deux solutions du type front progressif pour un modèle de combustion avec pertes de chaleur
%J Comptes Rendus. Mathématique
%D 2005
%P 493-497
%V 340
%N 7
%I Elsevier
%R 10.1016/j.crma.2005.02.023
%G fr
%F CRMATH_2005__340_7_493_0
Lionel Roques. Existence de deux solutions du type front progressif pour un modèle de combustion avec pertes de chaleur. Comptes Rendus. Mathématique, Volume 340 (2005) no. 7, pp. 493-497. doi : 10.1016/j.crma.2005.02.023. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2005.02.023/

[1] H. Berestycki; B. Nicolaenko; B. Scheurer Traveling wave solutions to combustion models and their singular limits, SIAM J. Math. Anal., Volume 16 (1985), pp. 1207-1242

[2] A. Bonnet Non-uniqueness for flame propagation when Lewis number is less than 1, Eur. J. Appl. Math., Volume 6 (1995), pp. 287-306

[3] V. Giovangigli Nonadiabatic plane laminar flames and their singular limits, SIAM J. Math. Anal., Volume 21 (1990) no. 5, pp. 1305-1325

[4] L. Glangetas, J.M. Roquejoffre, Rigorous derivation of the dispersion relation in a combustion model with heat losses, Preprint, Publications du Laboratoire d'Analyse Numérique R95032, 1995

[5] M. Marion Qualitative properties of a nonlinear system for laminar flames without ignition temperature, Nonlin. Anal. Theory Meth. Appl., Volume 9 (1985) no. 11, pp. 1269-1292

[6] P.H. Rabinowitz Pairs of positive solutions of nonlinear elliptic boundary value problems, Indiana Univ. Math. J., Volume 23 (1974), pp. 729-754

[7] Ya.B. Zel'dovich A theory of the limit of slow flame propagation, Zh. Prikl. Mekh. i Tekhn. Fiz., Volume 11 (1941) no. 1, pp. 159-169 (in Russian)

Cited by Sources:

Comments - Policy


Articles of potential interest

Étude asymptotique d'un modèle simple de flammes prémélangées dans un domaine extérieur de N

Grégory Sagon

C. R. Math (2003)